Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 278, Number 1

All articles in this issue are freely accessible.

An extension of the Fuglede commutativity theorem modulo the Hilbert-Schmidt class to operators of the form $∑M_{n}XN_{n}$
Gary Weiss.
Trans. Amer. Math. Soc. 278 (1983), 1-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697058
Semilinear parabolic problems define semiflows on $C^{k}$ spaces
Xavier Mora.
Trans. Amer. Math. Soc. 278 (1983), 21-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697059
Uniqueness of $Γ_{p}$ in the Gross-Koblitz formula for Gauss sums
Alan Adolphson.
Trans. Amer. Math. Soc. 278 (1983), 57-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697060
A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness
Matatyahu Rubin.
Trans. Amer. Math. Soc. 278 (1983), 65-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697061
Persistently finite theories with hyperarithmetic models
Terrence Millar.
Trans. Amer. Math. Soc. 278 (1983), 91-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697062
On quasiprojective covers
Theodore G. Faticoni.
Trans. Amer. Math. Soc. 278 (1983), 101-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697063
Analytic functionals with unbounded carriers and mean periodic functions
Alex Meril.
Trans. Amer. Math. Soc. 278 (1983), 115-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697064
A new bound for the Steiner ratio
D. Z. Du and F. K. Hwang.
Trans. Amer. Math. Soc. 278 (1983), 137-148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697065
Steiner minimal trees on zig-zag lines
D. Z. Du, F. K. Hwang and J. F. Weng.
Trans. Amer. Math. Soc. 278 (1983), 149-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697066
Earthquakes and tessellations of Teichmüller space
Peter Waterman and Scott Wolpert.
Trans. Amer. Math. Soc. 278 (1983), 157-167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697067
On the rate of convergence of moments in the central limit theorem for lattice distributions
Peter Hall.
Trans. Amer. Math. Soc. 278 (1983), 169-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697068
Bounds for integral solutions of diagonal cubic equations
Ka Hin Leung.
Trans. Amer. Math. Soc. 278 (1983), 183-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697069
Stop rule inequalities for uniformly bounded sequences of random variables
Theodore P. Hill and Robert P. Kertz.
Trans. Amer. Math. Soc. 278 (1983), 197-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697070
Spaces of complex null geodesics in complex-Riemannian geometry
Claude LeBrun.
Trans. Amer. Math. Soc. 278 (1983), 209-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697071
Toral actions on $5$-manifolds
Hae Soo Oh.
Trans. Amer. Math. Soc. 278 (1983), 233-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697072
Bi-interpretable groups and lattices
M. Jambu-Giraudet.
Trans. Amer. Math. Soc. 278 (1983), 253-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697073
Homology cobordisms, link concordances, and hyperbolic $3$-manifolds
Robert Myers.
Trans. Amer. Math. Soc. 278 (1983), 271-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697074
Sign changes in harmonic analysis on reductive groups
Robert E. Kottwitz.
Trans. Amer. Math. Soc. 278 (1983), 289-297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697075
Existence of infinitely many solutions for a forward backward heat equation
Klaus Höllig.
Trans. Amer. Math. Soc. 278 (1983), 299-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697076
Inverting the half-jump
S. Homer and G. E. Sacks.
Trans. Amer. Math. Soc. 278 (1983), 317-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697077
Convergence of linear and nonlinear Padé approximants from series of orthogonal polynomials
D. S. Lubinsky and A. Sidi.
Trans. Amer. Math. Soc. 278 (1983), 333-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697078
The structure of rings with faithful nonsingular modules
J. M. Zelmanowitz.
Trans. Amer. Math. Soc. 278 (1983), 347-359
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697079
On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero
Goro C. Kato.
Trans. Amer. Math. Soc. 278 (1983), 361-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697080
A note on Michael’s problem concerning the Lindelöf property in the Cartesian products
K. Alster.
Trans. Amer. Math. Soc. 278 (1983), 369-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697081
Equilibrium states of an elastic conductor in a magnetic field: a paradigm of bifurcation theory
Peter Wolfe.
Trans. Amer. Math. Soc. 278 (1983), 377-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697082
The nest subgroups of Kleinian groups
Takehiko Sasaki.
Trans. Amer. Math. Soc. 278 (1983), 389-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697083
Solvable groups acting on the line
J. F. Plante.
Trans. Amer. Math. Soc. 278 (1983), 401-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697084
The Gauss-Lucas theorem and Jensen polynomials
Thomas Craven and George Csordas.
Trans. Amer. Math. Soc. 278 (1983), 415-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 697085
American Mathematical Society